# SDR 2005FA0000789

- Difficulty date: May 5, 2005
- Submitted: May 24, 2005
- Operation: General aviation
- Aircraft: N200ZT
- Make and model: Beech B200
- Aircraft serial: BB1393
- Engine: Pwa PT6*
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Missing
- Location: Stringer Clip
- Part time: 2,475 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION OF AFT FUSELAGE STRINGERS AT AFT PRESSURE BULKHEAD FOR COMPLIANCE WITH AD, NOTED (1) RIVET MISSING FROM NR7L STINGER CLIP AT ZEE SECTION ATTACHMENT.  RIVET MISSING WAS AT FARTHEST FORWARD POSITION, REQUIRED REMOVING INSULATION AND SEALANT FOR GOOD VISUAL ACCESS.  NO DAMAGE WAS NOTED AND RIVET WAS INSTALLED IAW SRM.  SUSPECT RIVET NOT INSTALLED AT MANUFACTURE DUE TO CLOSE CLEARANCES AND MARGINAL EDGE DISTANCE.  TECHNICIANS SHOULD BE AWARE THAT SOME PORTIONS OF THIS AREA THAT IS REQUIRED TO BE INSPECTED MAY REQUIRE SOME EFFORT TO REMOVE INSULATION, SEALANT, ETC.  (K)
